... cardioversions done since summer. alot of meds.. alot of we thought were SIDE effects. Dizziness the main one. Now it's said the kidneys are failing. of course the symptoms are all the same! the kidney doc is ordering more blood tests. My poor mom said she don't think she can make it til Christmas. Any encouragement???
Two years ago we were told Mom who was then 87, wouldn't make it until Christmas because of her heart. My stubborn Mom is still with us and living alone... A few weeks ago I went to see her and she told me she was so dizzy, she only went from her bed to her chair. I took her blood pressure, and found that her medications, which she needs, had dropped her bp very low. She went to the dr soon after that and he made adjustments.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Oct 2009 • 3 answers
Posted 12 Aug 2010 • 1 answer
Posted 13 Dec 2010 • 1 answer
Posted 10 Oct 2013 • 2 answers
Posted 15 Oct 2016 • 2 answers